# SDR VNAA2016010300003

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 31,555 hours, 22,445 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Condition: Detached
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT FUEL CAP DOOR OPENED IN FLIGHT AND FUEL CAP CAME OFF AFTER BANGING UP UNDERNEATH WING WHILE ATTACHED TO CHAIN.  FUEL CAP SEPARATED FROM ACFT IN FLIGHT. MAINTENANCE INSPECTED, REPLACED FUEL/DEFUEL CAP AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
